# SDR 9506162290

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: DWGAE7027072
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, KEROSENE SMELL IN AFT CABIN.  CAPTAIN REQUESTED CFR AND TAXIED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE FUEL FEED LINE LEAKING ABOVE APU EXHAUST SHROUD.  REPLACED THE FUEL FEED HOSE.
